# SDR CA000412019

- Difficulty date: April 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: M832481216
- Condition: Damaged
- Location: Hydraulic Pump
- Component: Hydraulic Pump, Vicker, PV304448
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, A/C MADE AN UNSCHEDULED LANDING DUE TO R/H ENGINE SHUT-DOWN.
